# SDR SWIA2020020748285

- Difficulty date: December 30, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ( FUSELAGE SIDE ) HAVE MULTIPLE LANDS WITH SCRATCHES AND LAND # 27 IS GOUGED FROM SPRING PIN   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW PASSENGER DOOR HINGE, FUSELAGE SIDE, PER CRJ 700 SRM AND BOMBARDIER DWG. PRESSURE CHECK GOOD. NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
